# SDR CALA9700307

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LT WING LEADING EDGE RIB LOWER ATTACH BRACKET AT STA XRS 289, TWO RIBS INBOARD OF NR 9 SLAT TRACK. THE ATTACH BRACKET WAS REPLACED IAW SRM 51-30-2.
